# SDR SWAA2022021138382

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Bent
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT JOINT SLICE STRAP BENT AT BS 360 RT BETWEEN STR 20 AND 21 / BUTT JOINT SPLICE STRAP DAMAGE REPAIRED AT BS 360 RT BETWEEN STR 20L AND STR 21R UNDER SWA REPAIR-53EA-05139 REV 1 AND ATS ER 18-02493; REV IR
